# SDR TC8A98035

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883025
- Condition: Replaced
- Location: E/E Compt
- Part time: 2,569 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TRIP NR 2003, NR 1 COMPASS FLAG CAME ON DURING TAKEOFF.  REMOVED NR 2 DIRECTIONAL GYRO, OPS CHECKS GOOD IAW MM 34-5-4.
